MAUDE Adverse Event Report: ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES

ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES
Model Number 1000186
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stopcock of the indeflator was not fully connected and air entered in the system during use.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record and similar incident review of the reported lot could not be conducted because the lot number was not provided.The investigation determined the reported difficulties appear to be a potential product quality issue.On (b)(6) 2022 abbott vascular decided to initiate a voluntary field action.The product associated with this complaint is potentially from the impacted population as the lot number is unknown.Abbott vascular submitted medwatch # 2024168-2022-01831 on (b)(6) 2022 with notification of the voluntary recall in h7, (remedial action initiated).Corrective action has been initiated per site operating procedures.Field safety corrective action is required for specific lots of 20/30 and plus 30 indeflators and associated priority packs: 20/30 priority pack with copilot, 20/30 priority pack, priority pack 20/30 w/115 rhv, ppak 20/30 with rhv, plus 30, ppakplus30, ppakplus30 w/115 rhv.This action is being taken due to an increase in the complaint trend for reported leak/splash and loose or intermittent connection.20/30 indeflators are at an increased risk of leaking due to a gap in the hose snap fitting.Stopcocks are at an increased risk of leaking due to a higher tendency for loose connections when not connected properly.

Brand Name
20/30 PRIORITY PACK ACCESSORY KIT
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13891876
Report Number2024168-2022-03104
Device Sequence Number1763958
Product Code MAV
UDI-Device Identifier08717648013614
UDI-Public08717648013614
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1000186
Device Catalogue Number1000186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UNK
Patient Sequence Number1
Patient SexUnknown